# SDR ASAA2023081044559

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 27,732 hours, 8,654 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW OVERHEAD CAUTION LIGHT ILLUMINATED JUST AFTER TAKEOFF - RAN QRH WAITED 5 MINUTES WITH IT OFF / TURNED BACK ON - OPS CHECK GOOD. GROUNDED - YES. WINDOW HEAT SYSTEM OPS CHECKS OK. REF AMM 30-41-00.
